# SDR SWAA2024052377259

- Difficulty date: April 19, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N8573Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64250
- Aircraft time: 19,244 hours, 9,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947 Lbl 24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLLEY FLOOR STRUCTURE STA. 947; LBL 24 HAS CORROSION AROUND LAV MOUNT.<[01] REMOVE DAMAGE IAW SRM 51-40-02. REWORKED ARE REMAINING THICKNESS IS OUT OF LIMIT PER SRM 53-70-51-1A-1 FIG 104 DETAIL E.;[02] REMOVED INTERCOSTAL AT LBL 24 STA 947 TO 967 PER SRM 51-40-02 TO FOM.;[03] REPAIRED PER EA 24-153-01064;[04] RII: VERIFIED CORRECTIVE ACTION #3
